Programmed cell death-1 (PD-1) inhibitors and anti-angiogenic drugs have become a hotspot in research of anti-tumor programs; however, they can also cause some rare drug-related adverse reactions. Immune checkpoint inhibitors (ICIs) cause adverse reactions in the body, collectively known as immune-related adverse events (irAEs). Ocular side effects can occur in both targeted and immunotherapy patients, including dry eye, blurred vision, uveitis, conjunctivitis, retinopathy, or thyroid eye disease. To our knowledge, this is the first case report describing corneal ulcers secondary to dry eye in a patient treated with the combination of PD-1 inhibitor sintilimab and multi-targeted receptor tyrosine kinase inhibitor (TKI) anlotinib.
No takes yet. Share an insight, caveat, or question.
Xiang et al. (2024) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: